Control and optimal response problems for quasilinear impulsive integrodifferential equations


Akhmet M. , Kirane M., Tleubergenova M., Weber G.

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol.169, no.3, pp.1128-1147, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 169 Issue: 3
  • Publication Date: 2006
  • Doi Number: 10.1016/j.ejor.2004.10.030
  • Title of Journal : EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
  • Page Numbers: pp.1128-1147
  • Keywords: impulse, control, optimal control of response, linear programming, integrodifferential equation, quasilinear system, SYSTEMS

Abstract

In various real-world applications, there is a necessity given to steer processes in time. More and more it becomes acknowledged in science and engineering, that these processes exhibit discontinuities.